MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS
Catalog Number GS9095SD
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone is not available / reported.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 95cm cerebase straight da guide sheath was received contained in the decontamination pouch.Visual inspection was performed.One kink was observed at 43cm.A fracture was observed at 56.5cm.All measurements are taken from proximal hub.The issue regarding the catheter being kinked was confirmed.Factors not described in the information provided, such as device manipulation, and operator¿s technique, may have contributed to the issue encountered.According to the risk documentation, anatomical tortuosity, no inspection, and continuing to use a damaged catheter are potential causes of failure for catheter damage.With the limited information available, a conclusive cause cannot be determined, however, given the broad sequence of events, there is no indication that the issue reported in the complaint is related to a manufacturing issue.The observed fracture condition was not part of the original report and is therefore considered as an unrelated to the original failure, it may be the result of device manipulation during packaging for device return.A review of manufacturing documentation associated with this lot: (31450747) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at different points during the manufacturing process to prevent damages such as catheter stretching and kinking from leaving the facility.It should be noted that product failure could be caused by multiple factors.The instruction for use (ifu) contains the following precaution: exercise care in handling the intermediate catheter to reduce the chance of accidental damage.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the physician opened the device packaging for the 95cm cerebase straight da guide sheath (gs9095sd / 31450747) for inspection and the cerebase was found to be kinked / bent.The device was not used in the patient.A new cerebase was used to continue with the procedure.It was then reported that when delivering the 4.5mm x 22mm enterprise® vascular reconstruction device (enc452212 / 9550017), the stent was impeded in the y-connector and could not advance further.The physician retracted the stent and replaced it to complete the procedure using the original microcatheter (unspecified brand).There was no negative impact on the patient.On 05-nov-2025, additional information was received.Per the information, there was no damage noted on the cerebase packaging.There was no difficulty removing the cerebase from the packaging.The information also indicated that the device packaging is available for return.There was no break in the device integrity.There was no damage noted on the 4.5mm x 22mm enterprise® vascular reconstruction device (enc452212).Nothing was noted to be obstructing the introducer of the enterprise stent.The tip of the enterprise introducer was firmly installed into the hub of the microcatheter and locked with the rhv during device advancement.Continuous flush was maintained during the procedure.The cerebase complaint device was returned for evaluation and analysis.Based on the product investigations completed on 27-nov-2025, the issue reported has been determined to be reportable as a "malfunction.".

Brand Name
CEREBASE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key23689325
Report Number3008114965-2025-01325
Device Sequence Number10192642
Product Code QJP
UDI-Device Identifier10886704082323
UDI-Public(01)10886704082323(17)261130(10)31450747
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGS9095SD
Device Lot Number31450747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown